zbMATH — the first resource for mathematics

Starlikeness of functions with bounded mean modulus. (English. Russian original) Zbl 0622.30003
Sib. Math. J. 27, 154-161 (1986); translation from Sib. Mat. Zh. 27, No. 2(156), 14-22 (1986).
For \(\delta >0\) let \(H^ m_{\delta}(c_ m)\) be the class of functions f analytic in \(\{\) \(z: | z| <1\}\) and such that \[ \frac{1}{2\pi}\int^{2\pi}_{0}| f(re^{i\theta})|^{\delta} d\theta \leq 1,\quad r\leq 1, \] f(z)\(=c_ mz^ m+c_{m+1}z^{m+1}+..\). and f(z)\(\neq 0\) for \(z\neq 0\). The author solves an extremal problem to minimize \[ \sup \{r: J(f)=Re(zf'(z)/f(z))\leq 0,\quad for\quad | z| =r\} \] on the class \(H^ m_{\delta}(c_ m)\).
Reviewer: V.V.Peller
30C45 Special classes of univalent and multivalent functions of one complex variable (starlike, convex, bounded rotation, etc.)
Full Text: DOI
[1] I. I. Privalov, Boundary Properties of Analytic Functions [in Russian], Gosudarstvennoe Izd. Tekhnikoteoreticheskoi Literaturey, Moscow-Leningrad (1950).
[2] G. M. Goluzin, ?Estimate of the derivative for functions that are regular and bounded in the disk,? Mat. Sb.,16, No. 3, 295-306 (1945).
[3] V. P. Vazhdaev and S. A. Gel’fer, ?Certain estimates in the class of analytic functions of bounded form,? Mat. Sb.,84, No. 2, 273-289 (1971). · Zbl 0212.10202
[4] L. V. Kresnyakova, ?On analytic functions with bounded mean modulus,? Izv. Vyssh. Uchebn. Zaved., Mat., No. 1, 98-103 (1961).
[5] L. V. Kresnyakova, ?On regular functions with bounded mean modulus,? Dokl. Akad. Nauk SSSR,147, No. 2, 290-293 (1962). · Zbl 0122.08002
[6] L. V. Kresnyakova, ?On the radii of starlikeness and convexity for functions with bounded mean modulus,? Izv. Akad. Nauk Arm. SSR, Ser. Fiz.-Mat.,14, No. 4, 49-55 (1961).
[7] V. P. Vazhdaev, ?Application of L. S. Pontryagin’s maximum principle to the solution of extremal problems in the class of the functions with bounded mean modulus,? Sib. Mat. Zh.,21, No. 3, 42-55 (1980). · Zbl 0459.30013
[8] S. Ya. Khavinson, ?On the radii of univalence, starlikeness, and convexity of a class of analytic functions in multiply connected domains,? Izv. Vyssh. Uchebn. Zaved., Mat., No. 3, 233-240 (1958). · Zbl 0141.08301
[9] G. Ts. Tumarkin and S. Ya. Khavinson, ?Classes of analytic functions in multiply connected domains,? in: Investigations in Modern Problems of Theory of Functions of a Complex Variable [in Russian], Gosudarstvennoe Izd. Fizikomatematicheskoi Literatury, Moscow (1960), pp. 45-77.
[10] S. Ya. Khavinson, ?On the representation of extremal functions in the classes Eq by the Green and the Neumann functions,? Mat. Zametki,16, No. 5, 707-716 (1974).
[11] G. M. Goluzin, Geometric Theory of Functions of a Complex Variable [in Russian], Nauka, Moscow (1966). · Zbl 0148.30603
[12] L. S. Pontryagin, V. G. Boltyanskii, R. V. Gamkrelidze, and E. F. Mishchenko, Mathematical Theory of Optimal Processes [in Russian], Nauka, Moscow (1969).
[13] G. Pólya and G. Szegö, Problems and Theorems in Analysis [Russian translation], Vol. 2, Nauka, Moscow (1978).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.